# SDR UALA2010100403678

- Difficulty date: October 3, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 38,855 hours, 4,821 cycles
- System (JASC): 2300 · Communications System
- Part: Receptacle
- Part number: CTZ6236CH
- Condition: Faulty
- Location: Door 1l Handset
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PA AND INTERPHONE INOP AT DOOR 1L HANDSET.  REQUIRES HANDSET LEAD CONNECTORS RECEPTACLE REPLACEMENT. NEW RECEPTACLE IN MRD POUCH. REPLACED RECEPTACLE. BOTH PA & INTERPHONE WORK IN PRIMARY AND ALTERNATE.
